# SDR IPXA2023110765166

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 17,726 hours, 10,958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE WARNING SYSTEM LIGHT INOP. REMOVED AND REINSTALLED LAMPS IN LIGHT IRW AMM 52-73-11/401. OPS CHECK GOOD. THIS CLEARS MEL. PLACARD REMOVED.
